Okay so i got off the depo shot on January 3 of this year. The doctor told me that it can take up to 9 months to get my period back. Now that it is October 6 i still haven't a period but, i have been getting symptoms of pregnancy, like headaches stomach pains, the feeling to throw up, fatigue, and very short of breath, i took a hpt and it came back negative but the signs have not gone away, could i be pregnant? I'm 17 and not really stressed actually feel really relaxed.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.